# SDR AALA981742

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 403-409
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER SPAR CHORD HAS HEAVY CORROSION ABOVE NR 4 L/E SLAT ACTUATOR.  INSTALLED REPAIR ANGLE AT UPPER CHORD PER ESO 11697, DATED 09/02/98.  (M)
